sanofi-aventis
Mersynofen
Mersynofen
Couldn't load pickup availability
What Does Mersynofen Offer?
- Long lasting pain relief – Up to 8 hours pain relief with only one tablet1
- Tough on pain – Stronger pain relief than two tablets of regular (500 mg) paracetamol*
- Fight pain on two fronts – Has two different active ingredients that work in different ways
- Fast relief from pain – Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes*
- Non-drowsy formulation – Can be taken day or night
Click here to view the Consumer Medicine Information
Click here to view the Product information
Always read the label and follow the directions for use. Incorrect use could be harmful.
Description
Description
How Mersynofen Works
Mersynofen is able to help you control pain because it has a dual-action formula, combining the strength of two active ingredients in a single tablet: ibuprofen and paracetamol.
Ibuprofen belongs to a group of medicines called non-steroidal anti- inflammatory drugs (NSAIDs), and works to reduce fever and inflammation.
Paracetamol works to stop the pain messages from getting through to the brain to reduce pain as well as fever.
Shipping & Returns
Shipping & Returns
Relief of hayfever allergy. One tablet a day.
Always read the label and follow the directions for use.
Category: Sinus & Allergy
Pack size: 10, 30, 50, 70 Tablets
Article Number: 26008, 26009, 26010, 2
Warnings/ Disclaimers
Warnings/ Disclaimers
When Should I Not Take Mersynofen?
Do not take Mersynofen if you:
- Have an allergy to any medicine containing paracetamol, aspirin or other NSAIDs
- Have asthma, liver/kidney disease, heart problems, stomach ulcers or other stomach disorders, gastric bleeding signs (blood in stools or vomit)
- Are taking any other product containing paracetamol, ibuprofen or other NSAIDs; or
- Are taking any other medicine for pain relief.
- Speak to your pharmacist or doctor if you are not sure whether to take Mersynofen.
Active Ingredients
Active Ingredients
- Ibuprofen belongs to a group of medicines called non-steroidal anti- inflammatory drugs (NSAIDs), and works to reduce fever and inflammation.
- Paracetamol works to stop the pain messages from getting through to the brain to reduce pain as well as fever.
Directions For Use
Directions For Use
How To Take Mersynofen
When taking Mersynofen, follow all directions for use written on the medicine's label. Do not take more than the recommended dose on the label or for a longer period of time. If you do not understand the instructions on the label, ask your pharmacist or doctor for help.
To Take
Adults under 65 and children from 12 years: Take one tablet every 8 hours with water when necessary. Do not take more than 3 tablets in 24 hours.





-
Free Shipping
Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.
-
Hassle-Free Exchanges
Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.